# SDR IPXA2024020595947

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 131,772 hours, 22,261 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* LH HAND WING LEADING EDGE FLAP #8 HAS 2 DENTS/WEAR MARKS WHERE IT APPEARS TO BE RUBBING STABILIZING BARS ON LEADING EDGE OF WING. FOUND DENT 13Â€? FROM OUTBD EDGE .6Â€? IN DIAMETER .020Â€? DEEP WITH .032Â€? MATERIAL REMAINING. FOUND SECOND DENT 22.5Â€? FROM OUTBD EDGE .5Â€? IN DIAMETER .009Â€? DEEP WITH .038Â€? MATERIAL REMAINING. DAMAGES LOCATED IN FOLDING NOSE SKIN ASSY. (65B15167)
